# SDR EPUA20181119001

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 47,497 hours, 61,672 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 2100102000
- Part serial: 000421569
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTED THAT THE COCKPIT VOICE RECORDER (CVR) WAS NOTED AS ONLY RECORDING VOICES FROM THE AREA MIC.  THE VOICES FROM THE PILOT'S AND COPILOTS MICROPHONES WERE NOT BEING PICKED UP AND RECORDED.  FURTHER INSPECTION WILL NEED TO BE DONE IN ORDER TO DETERMINE THE CAUSE OF THIS DEFECT.
